Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lyrica Question

kimmeamkkimmeam Posts: 149
edited 06/11/2012 - 8:24 AM in Pain Medications
OK I need some help. I was taking 50mg. lyrica 2pills 2x per day. My Dr. upped the dosage to 150 1 pill 2 x per day. This evening is my first time taking the increased dosage. Not even thinking I automatically I took 2 instead of 1. I am very tired but it didn't touch my pain at all. Now it's past the time to take my perc. 5/325. Shoud I take it or will that overload me? I'm resting in my recliner with the heating pad. Oh Dear :(
advertisement

Comments

  • Hiya, >:D<
    I take 600mg of lyrica a day @) , and have messed up by taking a extra one @) , like you say you are tired it shouldnt hurt I) . Just carry on taking your medication as normal :) . You should also look into getting a pill mate, you can then do your medication for the day or you can get a weekly one :D , ask your pharmasist :H . Let us know how you get on >:D< !

    Angie x :H
  • I need to take the perc to try to get some sleep. Yes the pill thing sounds like a good idea. I have never ever been on any medicine longer than the root canal or strep throat healed. I don't particularly like taking all of the pills. But if they are to help me fuction I will do anyting.
    Thank you & now I can rest my mind.
    >:D<
    Goodnite
    Kim
  • Like Angie said you should be okay. I was taking 600 mg day also. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • I take 100 mg 3x a day of Lyrica, 5/500 Vicodin 3x a day and Morphine 15mg 2x a day. I've taken one more than I should of Lyrica once or twice and was ok.

    I see my surgeon tomorrow morning early. He is either going to do a C-5/C-6 Fusion or he talked about a Laminectomy at that level. I'll post later tomorrow. He always insists I bring in the actual MRI films to appts. He does not like cd's/dvd's.

    I was taking lower dose of Lyrica before my cervical spine diagnosis for my diabetes nerve pain. I've never noticed too much what Lyrica does. It doesn't help with pain like other meds for me.

    Ken GreyEagle
    NW Washington State
    Greyeagle
  • Hiya Kim, :H
    Just checking in on you, post me let me know how you slept :D



    Angie x >:D<
  • I tell you that stuff made me loopy. @) Off balance, fuzzy vision, when I closed my eyes to sleep I was seeing weird visions. I did sleep. I don't think I'll take 2 again. Actually I'm not even taking 1 this morning. I have to drive & if I would be anything last night there is no way I could drive. But it didn't do anything with the pain. Why am I taking this again?
    Ken, I hope your appointment goes well. I know you've been waiting for some time.
    Thank you to all. The support & caring means so much. Last night I was a little disturbed & worried I think. You eased my mind. TY
    Kim
  • Thanks for your post on Lyrica and dosing. I change from Gabapentin to Lyrica today to see if I can increase on Lyrica since the side effects on the Gaba are too much. My real reason for posting here is to chime in on the pill buddy. This little box has saved so much mental energy! Geesh I felt like an old lady buying it but that went right out the window when I realized how helpful it is... 8} Have a good day everyone, Jackie
  • I also changed from gabapentin to lyrica @) Just to add on to what you said about the pill mate :))( yes it does make you feel old when you buy it :) But i can tell you if it wasnt for the pill mate i would have overdosed before long :B Good Luck with the lyrica! >:D<


    Angie :H
  • I am weaning off it right now. I was up to 150mg a day....balance problems were bad which I cannot have in my job as I am often working up high.... on top of movie set walls and stuff. I climbed on a set 2 weeks ago and lost my balance...that's when I decided to stop.

    Also troubling is memory issues....... like random holes in my memory as if someone deleted several words in a chapter. Like missing pixels in a jpeg.

    Last but not least....weight gain.


    I am going to try Neurontin next just as soon as I have completed the Lyrica wean off period.
  • I understand the importence of the pill buddy mate. I plan to get that today.
    I do not like this lyrica! It not only makes me "loopy" but I get horrible itcheys! I seem to forget what I am talking about mid sentance. It has done nothing for pain at all. I don't understand why I am on it.
    I will not take it anymore. I will talk to my Dr. about this. I do not like the side effects at all. I do not want to go through all of that with no relief. It's really expensive too!
    Thnks to all with your advice & concern. You all really mean a lot to me! >:D<
    Kim
advertisement
Sign In or Register to comment.